# SDR SWAA2021082518952

- Difficulty date: September 29, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 500h Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO; INTERCOSTAL ATTACH BRACKET/CLIP CRACKED AT FWD SIDE OF STA 500H; RBL 24' JUST ABOVE STR 26R AREA MARKED / REMOVED AND REPLACED FWD CARGO INTERCOSTAL ATTACH BRACKET/CLIP AT FWD SIDE OF STA. 500H; RBL 24' JUST ABOVE STR. 26R PER SRM 51-40-02.
